This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
Spasticity is my nemesis. Its controlling me. Baclofen seems to be doing nothing. Has anyone been in this boat and then improved once starting Tysabri? I am considereing the medication. Tried the injection but keep progressing. Currently PPMS.
I am having Tysabri infusion 46 tomorrow. I still have a small amount of stiffness in and spastcity in my legs. Would it be worse without Tysabri? I don't know! However I am sticking with Tysabri because I feel that it is working me (most of the time)
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.